The Annals of Applied Probability
- Ann. Appl. Probab.
- Volume 15, Number 1A (2005), 331-391.
Heavy traffic analysis of open processing networks with complete resource pooling: Asymptotic optimality of discrete review policies
We consider a class of open stochastic processing networks, with feedback routing and overlapping server capabilities, in heavy traffic. The networks we consider satisfy the so-called complete resource pooling condition and therefore have one-dimensional approximating Brownian control problems. We propose a simple discrete review policy for controlling such networks. Assuming 2+ɛ moments on the interarrival times and processing times, we provide a conceptually simple proof of asymptotic optimality of the proposed policy.
Ann. Appl. Probab. Volume 15, Number 1A (2005), 331-391.
First available in Project Euclid: 28 January 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 60K25: Queueing theory [See also 68M20, 90B22] 60F17: Functional limit theorems; invariance principles 68M20: Performance evaluation; queueing; scheduling [See also 60K25, 90Bxx] 90F35
Ata, Baris; Kumar, Sunil. Heavy traffic analysis of open processing networks with complete resource pooling: Asymptotic optimality of discrete review policies. Ann. Appl. Probab. 15 (2005), no. 1A, 331--391. doi:10.1214/105051604000000495. https://projecteuclid.org/euclid.aoap/1106922331